# SDR REXA01009

- Difficulty date: June 12, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 6071T20P10
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON SEVEN MILE FINAL INTO MEMPHIS, THE LEFT ENGINE WENT INTO AUTOCOURSEN.  TORQUE INDICATION WENT TO ZERO, BUT ALL OTHER INDICATIONS WERE NORMAL.  THE FLIGHT CREW FOLLOWED THE EMERGENCY CHECKLIST AND SHUTDOWN THE ENGINE.  MAINTENANCE REPLACED THE DIGITAL ELECTRONIC CONTROL UNIT.  GROUND RUN OF ENGINE SHOWED NORMAL OPERATION AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
